Algebre di Łukasiewicz quasi-locali Stoneane
Bollettino della Unione matematica italiana, Série 8, 4B (2001) no. 3, pp. 759-766
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We prove some properties of quasi-local Ł-algebras. These properties allow us to give a structure theorem for Stonean quasi-local Ł-algebras. With this characterization we are able to exhibit an example which provides a negative answer to the first problem posed in [4].
@article{BUMI_2001_8_4B_3_a13,
author = {Lacava, Francesco},
title = {Algebre di {{\L}ukasiewicz} quasi-locali {Stoneane}},
journal = {Bollettino della Unione matematica italiana},
pages = {759--766},
year = {2001},
volume = {Ser. 8, 4B},
number = {3},
zbl = {1177.06014},
mrnumber = {MR1859995},
language = {it},
url = {http://geodesic.mathdoc.fr/item/BUMI_2001_8_4B_3_a13/}
}
Lacava, Francesco. Algebre di Łukasiewicz quasi-locali Stoneane. Bollettino della Unione matematica italiana, Série 8, 4B (2001) no. 3, pp. 759-766. http://geodesic.mathdoc.fr/item/BUMI_2001_8_4B_3_a13/